This item still needs to be validated !
Title: General bounds on ruin probabilities
Authors: Kaas, Robert ×
Goovaerts, Marc #
Issue Date: 1986
Series Title: Insurance: Mathematics & Economics vol:5 issue:2 pages:165-167
Abstract: Recently, several authors, including Brockett (1985), Teugels (1985), Waters and Papatriandafylou (1985), and Runnenburg and Goovaerts (1985), have applied a Chebyshev-like inequality to derive bounds on compound distributions and ruin probabilities. Here, general bounds are considered for ultimate ruin probabilities in a Poisson process when the claim severity distribution is not exponentially bounded. The bounds are deduced using a variant of the Chebyshev inequality. Ruin probabilities are bounded employing the claims distribution function as well as some of its partial moments, and the Poisson parameter. In Runnenburg and Goovaerts (1985), bounds are deduced for the tail probabilities of compound distributions. A similar method is used to give bounds for ruin probabilities when the tail of the defective distribution function is not exponentially bounded
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science